# SDR 2000ZZZX173

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB904
- Engine: Pwa PT6A42
- System (JASC): 7412 · Exciter
- Part: Exciter Box
- Part number: 103815501
- Condition: Failed
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE START-UP, THE LEFT ENGINE FAILED TO LIGHT OFF.  THE IGNITION SYSTEM WAS IMMEDIATELY SUSPECT DUE TO LACK OF 'POPPING' THAT ACCOMPANIES THE FIRING OF THE IGNITERS.  THE EXCITER BOX WAS REPLACED AND THE ENGINE STARTED NORMALLY.
